MathSciNet Relay Station
MathSciNet bibliographic data
MR1384492 58F14 (34C23 58D19 58E09)
Dionne, Benoit; Golubitsky, Martin; Stewart, Ian Coupled cells with internal symmetry. I. Wreath products. Nonlinearity 9 (1996), no. 2, 559–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement